# SDR QR9R2024080700001

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721259349
- Aircraft time: 3,892 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: M161691732922
- Condition: Failed
- Location: Triple Tach
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, TRIPLE TACH FAILED WHEN REDUCING TWIST GRIP FROM FLIGHT TO IDLE. A TEST FLIGHT EVAL REVEALED ROTOR INDICATION GOES TO ZERO BOTH ANALOG AND DIGITAL. ROTOR RPM SPEED PICK-UP FAILED INSPECTION IAW AMM 62-41-00, 4-1 PROCEDURE E1. REMOVED AND REPLACED SPEED PICK-UP IAW AMM 62-41-00, 4-1.
